# SDR DLM88081527

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 48,245 hours, 36,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON AFT OTBD FRAME BTW BEAMS 3 TO 4 AT FWD CARGO DOOR C1.  FRAME WAS REPAIRED IAW SRM 52-05D FIG 50.
